# SDR GTIA040171

- Difficulty date: February 16, 2004
- Submitted: April 24, 2004
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT CABIN INBOARD SEAT TRACK CORRODED AND WORN STATION 200-1307.  REMOVED CORROSON LEFT CABIN INBOARD SEAT TRACK STATION 200-1307.  REMOVED SEAT TRACK STATION 200 TO SPLICE STATION 260.  LOCATED AND DRILLED NEW SEAT TRACK STATION 200 TO SPLICE STATION 260.  INSTALLED SEAT TRACK STATION 200 TO SPLICE STATION 260.  (M)
